How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

My sister who has recently had two gran mal seizures was put

Customer Question

My sister who has recently had two gran mal seizures was put on Keppra. In the past few days her eyes have been red and glassy. And she says the only way to describe it is it does t hurt. It feels like pressure behind her eyes. Her neurologist is off for a week and we can't talk to him. Is this something we should be concerned about?
Submitted: 6 months ago.
Category: Eye
Expert:  Dr SH replied 6 months ago.

Thank you for your question.

Do you have a picture that you could attach here?

Thank you